Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 446, NWS Tulsa, OK

June 16, 20086 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 16, 2008, 12:40 AM CDT for 6 counties in Oklahoma. It was in force for 95 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2008, 12:40 AM CDT (05:40 UTC)
Expired
Jun 16, 2008, 2:15 AM CDT
In force
95 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK

What was reported inside it

TimeReportWhereRemark
Jun 16, 1:49 AM CDTTSTM WND GST 605 W Collinsville, OK
Jun 16, 1:53 AM CDTTSTM WND DMGTulsa, OKTREES DOWN AT MEMORIAL AND SKELLY DRIVE.
Jun 16, 2:09 AM CDTTSTM WND DMG5 Ssw Broken Arrow, OKSEVERAL TREES BLOWN DOWN IN SOUTH BROKEN ARROW

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 69 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 11:46 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 5.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2416 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2008-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2416 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1906 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 160540
SVRTSA
OKC037-113-117-131-143-147-160715-
/O.NEW.KTSA.SV.W.0446.080616T0540Z-080616T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1240 AM CDT MON JUN 16 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA
  SOUTHWESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  TULSA COUNTY IN NORTHEAST OKLAHOMA
  WASHINGTON COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 215 AM CDT

* AT 1238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
  AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 13 MILES WEST OF WYNONA TO 10 MILES SOUTHWEST
  OF MARAMEC...MOVING SOUTHEAST AT 29 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...BLACKBURN...
  MARAMEC...PAWHUSKA...HALLETT...JENNINGS...WYNONA...HOMINY...
  CLEVELAND...OILTON...TERLTON...OSAGE...DRUMRIGHT...SHAMROCK...
  BARNSDALL...WESTPORT...MANNFORD...AVANT...OCHELATA...RAMONA...
  SKIATOOK...SAND SPRINGS...SPERRY...VERA...KELLYVILLE...SAPULPA...
  COLLINSVILLE...TULSA...OWASSO...KIEFER...MOUNDS...BROKEN ARROW...
  GLENPOOL...JENKS AND BIXBY.

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3657 9664 3671 9660 3662 9581 3660 9582
      3660 9580 3622 9576 3594 9577 3591 9579
      3591 9582 3586 9582 3585 9663 3616 9663
      3616 9681 3617 9681
TIME...MOT...LOC 0540Z 295DEG 25KT 3659 9654 3617 9683

$$
4 follow-up statements
000 
WWUS54 KTSA 160603
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
104 AM CDT MON JUN 16 2008

OKC037-113-117-131-143-147-160715-
/O.CON.KTSA.SV.W.0446.000000T0000Z-080616T0715Z/
ROGERS OK-WASHINGTON OK-OSAGE OK-CREEK OK-TULSA OK-PAWNEE OK-
104 AM CDT MON JUN 16 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR PAWNEE...TULSA...NORTHERN CREEK...SOUTHERN OSAGE...WASHINGTON AND
SOUTHWESTERN ROGERS COUNTIES...

AT 1259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DESTRUCTIVE WINDS TO 80 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM WYNONA TO TERLTON...MOVING SOUTHEAST AT
38 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TALLANT...
WESTPORT...BARNSDALL...MANNFORD...WOLCO...AVANT...OCHELATA...
KELLYVILLE...SKIATOOK...SAND SPRINGS...RAMONA...GRAY...SAPULPA...
SPERRY...VERA...KIEFER...MOUNDS...GLENPOOL...COLLINSVILLE...JENKS...
TULSA...OWASSO...LIBERTY...BIXBY...BROKEN ARROW AND LEONARD.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

LAT...LON 3657 9664 3671 9660 3662 9581 3660 9582
      3660 9580 3622 9576 3594 9577 3591 9579
      3591 9582 3586 9582 3585 9663 3616 9663
      3616 9681 3617 9681
TIME...MOT...LOC 0604Z 294DEG 33KT 3650 9629 3617 9643

$$
000 
WWUS54 KTSA 160622
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
122 AM CDT MON JUN 16 2008

OKC037-113-117-131-143-147-160715-
/O.CON.KTSA.SV.W.0446.000000T0000Z-080616T0715Z/
ROGERS OK-WASHINGTON OK-OSAGE OK-CREEK OK-TULSA OK-PAWNEE OK-
122 AM CDT MON JUN 16 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR PAWNEE...TULSA...NORTHERN CREEK...SOUTHEASTERN OSAGE...WASHINGTON
AND SOUTHWESTERN ROGERS COUNTIES...

AT 119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BARNSDALL TO 9 MILES WEST OF SKIATOOK TO
MANNFORD TO OILTON...MOVING SOUTHEAST AT 38 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DRUMRIGHT...
WOLCO...SILVER CITY...AVANT...SHAMROCK...OCHELATA...SAND SPRINGS...
SKIATOOK...GRAY...RAMONA...SPERRY...VERA...COLLINSVILLE...TULSA...
OWASSO...JENKS...SAPULPA...KELLYVILLE...BROKEN ARROW...GLENPOOL...
KIEFER...BIXBY...MOUNDS...LEONARD AND LIBERTY.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

LAT...LON 3666 9631 3662 9581 3660 9582 3660 9580
      3622 9576 3594 9577 3591 9579 3591 9582
      3586 9582 3586 9663 3616 9663 3619 9677
TIME...MOT...LOC 0622Z 294DEG 33KT 3659 9608 3637 9614
          3614 9623 3610 9656

$$
000 
WWUS54 KTSA 160632
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
133 AM CDT MON JUN 16 2008

OKC037-113-117-131-143-147-160715-
/O.CON.KTSA.SV.W.0446.000000T0000Z-080616T0715Z/
ROGERS OK-WASHINGTON OK-OSAGE OK-CREEK OK-TULSA OK-PAWNEE OK-
133 AM CDT MON JUN 16 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR PAWNEE...TULSA...NORTHERN CREEK...SOUTHEASTERN OSAGE...WASHINGTON
AND SOUTHWESTERN ROGERS COUNTIES...

AT 132 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM OCHELATA TO SKIATOOK TO SAND SPRINGS TO
SILVER CITY...MOVING SOUTHEAST AT 38 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OCHELATA...
GRAY...SKIATOOK...SPERRY...RAMONA...VERA...TULSA...OWASSO...JENKS...
SAPULPA...COLLINSVILLE...KELLYVILLE...BROKEN ARROW...GLENPOOL...
KIEFER...BIXBY...MOUNDS...LEONARD AND LIBERTY.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

LAT...LON 3662 9581 3622 9576 3594 9577 3591 9579
      3591 9582 3586 9582 3586 9663 3616 9663
      3666 9631
TIME...MOT...LOC 0633Z 294DEG 33KT 3656 9600 3633 9603
          3610 9612 3604 9650

$$
000 
WWUS54 KTSA 160700
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
200 AM CDT MON JUN 16 2008

OKC037-113-117-131-143-147-160715-
/O.CON.KTSA.SV.W.0446.000000T0000Z-080616T0715Z/
ROGERS OK-WASHINGTON OK-OSAGE OK-CREEK OK-TULSA OK-PAWNEE OK-
200 AM CDT MON JUN 16 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR PAWNEE...TULSA...NORTHERN CREEK...SOUTHEASTERN OSAGE...WASHINGTON
AND SOUTHWESTERN ROGERS COUNTIES...

AT 157 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS 
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
VERA TO OWASSO TO TULSA TO 9 MILES WEST OF KELLYVILLE...MOVING 
SOUTHEAST AT 38 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BROKEN ARROW...
KIEFER...GLENPOOL...BIXBY...MOUNDS...LEONARD AND LIBERTY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3613 9661 3638 9626 3660 9581 3622 9576
      3594 9577 3591 9579 3591 9582 3586 9582
      3586 9663
TIME...MOT...LOC 0700Z 294DEG 33KT 3650 9579 3625 9579
          3604 9584 3592 9634

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 9:02 PM CDT, 3 hours 38 minutes earlier.

Area forecast discussion, Jun 15, 9:02 PM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
902 PM CDT SUN JUN 15 2008

.DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG AN
OUTFLOW BOUNDARY ASSOCIATED WITH THE THUNDERSTORM
COMPLEX THAT ROLLED ACROSS PORTIONS OF MISSOURI
EARLIER TODAY. THIS BOUNDARY EXTENDS ACROSS NORTHERN
ARKANSAS ACROSS EXTREME NORTHEAST OKLAHOMA AND INTO
SOUTHEASTERN KANSAS. THESE THUNDERSTORMS WILL CONTINUE
TO MOVE TO THE SOUTH INTO THE MORE FAVORABLE AIRMASS.
LARGE HAIL AND WIND GUSTS TO AROUND 70 MPH WILL BE
POSSIBLE THESE STORMS.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
SOUTHERN KANSAS AND NORTHERN OKLAHOMA TONIGHT AS THE LOW
LEVEL JET INCREASES TO NEAR 45 KNOTS. THESE THUNDERSTORMS
ARE EXPECTED TO FORM INTO A THUNDERSTORM COMPLEX AND MOVE
ACROSS THE AREA AS WELL. LARGE HAIL AND GUSTY WINDS WILL ALSO
BE A CONCERN WITH THESE STORMS.

HEAVY RAIN IS ALSO ANTICIPATED WITH 2 TO 4 INCHES OF
RAIN POSSIBLE ACROSS PORTIONS OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   67  86  66  83 /  80  50  30  50
FSM   68  88  66  85 /  90  40  40  50
MLC   69  89  68  84 /  40  30  40  40
BVO   66  84  63  83 /  90  50  30  50
FYV   64  82  60  80 /  90  50  40  40
BYV   63  80  60  79 /  90  50  40  20
MKO   68  87  66  82 /  70  40  30  50
MIO   64  82  61  81 /  90  50  20  30
F10   68  88  67  82 /  60  40  40  50
HHW   71  91  69  86 /  30  30  30  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ072.

AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...12
LONG TERM....10

In the hours before

Local storm report, Jun 15, 11:22 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1122 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 PM     TSTM WND DMG     FORT SMITH              35.39N 94.40W
06/15/2008                   SEBASTIAN          AR   BROADCAST MEDIA

            POWER LINES DOWN...SPARKING OVER GAS METER...SMELL OF GAS

1121 PM     TSTM WND GST     FORT SMITH              35.39N 94.40W
06/15/2008  M70 MPH          SEBASTIAN          AR   ASOS

&&

PBS
Local storm report, Jun 15, 11:32 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1132 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 PM     TSTM WND GST     PANAMA                  35.17N 94.67W
06/15/2008  E60 MPH          LE FLORE           OK   EMERGENCY MNGR

1126 PM     TSTM WND DMG     FORT SMITH              35.39N 94.40W
06/15/2008                   SEBASTIAN          AR   BROADCAST MEDIA

            SMALL HOUSE PICKED UP AND BLOWN ACROSS STREET IN NORTH
            FORT SMITH.

&&

PBS
Local storm report, Jun 15, 11:40 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1140 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     FORT SMITH              35.39N 94.40W
06/15/2008                   SEBASTIAN          AR   BROADCAST MEDIA

            UTILITY TRAILERS FROM HOME DEPOT BLOWN ONTO PHOENIX AVE.,
            JUST NORTHWEST OF AIRPORT.

&&

PBS
Local storm report, Jun 15, 11:55 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1155 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     TSTM WND DMG     CHARLESTON              35.30N 94.04W
06/15/2008                   FRANKLIN           AR   AMATEUR RADIO

            TREES AND POWER LINES DOWN-MUCH OF CITY WITHOUT POWER

&&

PBS
Local storm report, Jun 15, 11:56 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1156 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     HAIL             CLAREMORE               36.31N 95.62W
06/15/2008  E1.00 INCH       ROGERS             OK   AMATEUR RADIO

&&

PBS
Local storm report, Jun 16, 12:37 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1237 AM CDT MON JUN 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 PM     TSTM WND DMG     FORT SMITH              35.39N 94.40W
06/15/2008                   SEBASTIAN          AR   LAW ENFORCEMENT

            TREE FELL THROUGH ROOF OF HOUSE INTO LIVING ROOM.

1236 AM     FLASH FLOOD      CLAREMORE               36.31N 95.62W
06/16/2008                   ROGERS             OK   BROADCAST MEDIA

            ROAD CLOSURES DUE TO HIGH WATER.

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:05 PM CDTTornado WarningTSAOttawa55 min
Jun 15, 7:21 PM CDTTornado WarningTSADelaware, Ottawa54 min
Jun 15, 7:27 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa78 min
Jun 15, 7:40 PM CDTSevere Thunderstorm WarningTSADelaware80 min
Jun 15, 8:30 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes75 min
Jun 15, 8:52 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware53 min
Jun 15, 9:10 PM CDTSpecial Weather StatementTSAMayes35 min
Jun 15, 9:29 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Wagoner76 min
Jun 15, 9:51 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah54 min
Jun 15, 10:29 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah46 min
Jun 15, 10:32 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers58 min
Jun 15, 10:39 PM CDTSpecial Weather StatementTSACherokee, Sequoyah66 min
Jun 15, 10:54 PM CDTSevere Thunderstorm WarningTSALeFlore66 min
Jun 15, 11:11 PM CDTFlash Flood WarningTSACraig, Mayes, Nowata, Rogers6 hr
Jun 15, 11:26 PM CDTSevere Thunderstorm WarningTSARogers64 min
Jun 15, 11:41 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee94 min
Jun 15, 11:54 PM CDTSevere Thunderstorm WarningTSALeFlore66 min
Jun 15, 11:59 PM CDTSevere Thunderstorm WarningTSANowata, Rogers61 min
Jun 16, 12:17 AM CDTSevere Thunderstorm WarningTSARogers58 min
Jun 16, 1:01 AM CDTFlash Flood WarningTSAOsage, Pawnee5 hr
Jun 16, 1:15 AM CDTSevere Thunderstorm WarningTSARogers45 min
Jun 16, 1:35 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more85 min
Jun 16, 2:02 AM CDTFlash Flood WarningTSACreek, Nowata, Osage, Rogers, Tulsa, Washington4 hr
Jun 16, 2:16 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa31 min
Jun 16, 2:25 AM CDTFlash Flood WarningTSAMayes, Rogers, Wagoner4 hr
Jun 16, 2:34 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee56 min
Jun 16, 2:46 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Delaware, Muskogee, Sequoyah59 min
Jun 16, 3:07 AM CDTSpecial Weather StatementTSACreek23 min
Jun 16, 3:16 AM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okmulgee3 hr
Jun 16, 3:27 AM CDTSpecial Weather StatementTSAHaskell, McIntosh, Muskogee33 min
Jun 16, 3:52 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore, Pittsburg, Sequoyah53 min
Jun 16, 4:39 AM CDTSpecial Weather StatementTSALatimer, Pushmataha81 min
Jun 16, 5:10 AM CDTAreal Flood WarningTSACraig, Mayes, Nowata, Rogers6 hr
Jun 16, 5:30 AM CDTRiver Flood WarningTSARogers, Tulsa3 hr
Jun 16, 5:54 AM CDTSpecial Weather StatementTSAPushmataha66 min
Jun 16, 6:39 AM CDTSpecial Weather StatementTSATulsa, Washington66 min
Jun 16, 7:44 AM CDTSpecial Weather StatementTSACraig, Creek, Delaware, Mayes, Okmulgee, Pawnee and 3 more61 min
Jun 16, 8:33 AM CDTRiver Flood WarningTSAMuskogee4 days
Jun 16, 9:00 AM CDTRiver Flood WarningTSARogers, Tulsa60 hr
Jun 16, 1:54 PM CDTSpecial Weather StatementTSAOsage, Pawnee66 min
Jun 16, 1:57 PM CDTRiver Flood WarningTSANowata12 hr
Jun 16, 2:26 PM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa6 hr
Jun 16, 2:43 PM CDTRiver Flood WarningTSACreek72 hr
Jun 16, 2:46 PM CDTRiver Flood WarningTSAWashington12 hr
Jun 16, 2:54 PM CDTRiver Flood WarningTSAOsage, Tulsa11 hr
Jun 16, 2:54 PM CDTRiver Flood WarningTSATulsa6 hr
Jun 16, 3:18 PM CDTSpecial Weather StatementTSACreek, McIntosh, Okfuskee, Okmulgee57 min
Jun 16, 4:03 PM CDTSpecial Weather StatementTSAMcIntosh57 min
Jun 16, 5:20 PM CDTSpecial Weather StatementTSAChoctaw, Latimer, Pushmataha70 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.